Bochen Liu
Bochen Liu
Southern University of Science and Technology
Verified email at ncts.ntu.edu.tw - Homepage
Title
Cited by
Cited by
Year
A group-theoretic viewpoint on Erdős–Falconer problems and the Mattila integral
A Greenleaf, A Iosevich, B Liu, E Palsson
Revista Matemática Iberoamericana 31 (3), 799-810, 2015
362015
An L 2-identity and pinned distance problem
B Liu
Geometric and Functional Analysis 29 (1), 283-294, 2019
182019
Equilateral triangles in subsets of ℝ d of large Hausdorff dimension
A Iosevich, B Liu
Israel Journal of Mathematics 231 (1), 123-137, 2019
172019
Pinned distance problem, slicing measures and local smoothing estimates
A Iosevich, B Liu
arXiv preprint arXiv:1706.09851, 2017
132017
Hausdorff dimension of pinned distance sets and the 𝐿²-method
B Liu
Proceedings of the American Mathematical Society 148 (1), 333-341, 2020
102020
Periodic structure of translational multi-tilings in the plane
B Liu
arXiv preprint arXiv:1809.03440, 2018
62018
Falconer distance problem, additive energy and Cartesian products
A Iosevich, B Liu
arXiv preprint arXiv:1506.07595, 2015
62015
Group actions, the Mattila integral and applications
B Liu
arXiv preprint arXiv:1705.00560, 2017
52017
Improvement on 2-chains inside thin subsets of Euclidean spaces
B Liu
The Journal of Geometric Analysis 29 (4), 3520-3539, 2019
42019
Multi‐tiling and equidecomposability of polytopes by lattice translates
N Lev, B Liu
Bulletin of the London Mathematical Society 51 (6), 1079-1098, 2019
42019
Fourier frames for surface-carried measures
A Iosevich, CK Lai, B Liu, E Wyman
International Mathematics Research Notices, 2019
42019
An elementary approach to simplexes in thin subsets of Euclidean space
A Greenleaf, A Iosevich, B Liu, E Palsson
arXiv preprint arXiv:1608.04777, 2016
42016
On Hausdorff dimension of radial projections
B Liu
Revista Matemática Iberoamericana, 2020
12020
Intersection between pencils of tubes, discretized sum-product, and radial projections
B Liu, CY Shen
arXiv preprint arXiv:2001.02551, 2020
12020
Microlocal decoupling inequalities and the distance problem on Riemannian manifolds
A Iosevich, B Liu, Y Xi
arXiv preprint arXiv:1909.05171, 2019
12019
On radii of spheres determined by subsets of Euclidean space
B Liu
Journal of Fourier Analysis and Applications 20 (3), 668-678, 2014
12014
Spectral properties of some unions of linear spaces
CK Lai, B Liu, H Prince
Journal of Functional Analysis, 108985, 2021
2021
Square function estimates and Local smoothing for Fourier Integral Operators
C Gao, B Liu, C Miao, Y Xi
arXiv preprint arXiv:2010.14390, 2020
2020
Spectrality of polytopes and equidecomposability by translations
N Lev, B Liu
International Mathematics Research Notices, 2019
2019
Finite configurations contained in subsets of Euclidean spaces
B Liu
2017
The system can't perform the operation now. Try again later.
Articles 1–20